RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1897–1903 (Mi de6359)  

Ordinary Differential Equations

Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order

F. G. Maksudova, K. A. Dilbazovb

a Institute of Applied Mathematics and Mechanics AS of AzSSR
b Azerbaijan polytechnic Institute named after Ch. Il'drym

Full text: PDF file (619 kB)

Bibliographic databases:
UDC: 517.926
Received: 14.10.1985

Citation: F. G. Maksudov, K. A. Dilbazov, “Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order”, Differ. Uravn., 23:11 (1987), 1897–1903

Citation in format AMSBIB
\Bibitem{MakDil87}
\by F.~G.~Maksudov, K.~A.~Dilbazov
\paper Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1897--1903
\mathnet{http://mi.mathnet.ru/de6359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928237}
\zmath{https://zbmath.org/?q=an:0659.34064}


Linking options:
  • http://mi.mathnet.ru/eng/de6359
  • http://mi.mathnet.ru/eng/de/v23/i11/p1897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019